# SDR COMA0060393

- Difficulty date: April 28, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 7,571 hours, 7,604 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Te Flap Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLAPS AT 20, FLAPS NOT IN MOTION, FLAPS FAIL MSG, 11;45 EST.  COMPLIED WITH EO 27-045AD, INSPECTION OF FLAPS, AND RESET OF SYSTEM.  DEFERRED PER GMM 4-3 CAT 1 AND AD 98-20-01.
